Zum Approximationssatz von Dirichlet.

Robert F. Tichy

Monatshefte für Mathematik (1979)

  • Volume: 88, page 331-334
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Tichy, Robert F.. "Zum Approximationssatz von Dirichlet.." Monatshefte für Mathematik 88 (1979): 331-334. <http://eudml.org/doc/177947>.

author = {Tichy, Robert F.},
journal = {Monatshefte für Mathematik},
keywords = {Diophantine Approximation; Dirichlet's Approximation Theorem},
language = {ger},
pages = {331-334},
title = {Zum Approximationssatz von Dirichlet.},
url = {http://eudml.org/doc/177947},
volume = {88},
year = {1979},

AU - Tichy, Robert F.
TI - Zum Approximationssatz von Dirichlet.
JO - Monatshefte für Mathematik
PY - 1979
VL - 88
SP - 331
EP - 334
LA - ger
KW - Diophantine Approximation; Dirichlet's Approximation Theorem
UR - http://eudml.org/doc/177947
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.